Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking Duphaston to regulate periods. Vaginal discharge but no periods after stopping. What should I do?

hi i ve been on duphaston since jan to regulate my periods, but in april i decide to stop. i got my regular period on 17of may. and since then my husband and me have been sexually active. its been 35 days i still havent got my periods? 3days ago i ve noticed heavy vaginal discharge , although the discharge have stopped now i get terrible stomach cramps . we got the home pregnancy test but it showed negative...what should i do????
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  607
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
you didn't mention what was the cause for your irregular periods before,
before stopping duphaston you didn't confirm whether your problem got solved or not,
anyhow as some urine pregnancy test kits are less sensitive during early pregnancy,
you better consult gynecologist and undergo blood test for pregnancy,
if positive you can decide next what to do,
if negative you can wait for few more days for periods,
if you do not get, then with your doctor advice undergo necessary investigations to find out the cause for it and treatment can be taken accordingly.
take care.
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor